# SDR AALA990630

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1418 - DURING CRUISE, NOSE GEAR RED UNSAFE LIGHT ILLUMINATED WITH NO OTHER ABNORMALITIES NOTE.  FLIGHT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR LOCK SENSOR FAULTY.  REPLACED NOSE LANDING GEAR LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
